# SDR SWAA112281

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 70,600 hours, 62,511 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 141A880
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  SMOKE AND FUMES FROM R1 WINDOW UPPER RIGHT ENTERED COCKPIT DURING CRUISE AT 36,000FT.  REMOVED DEBRIS FROM TOP RIGHT WINDOW HEAT TERMINAL PER MM.
